MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes Defective Component (2292); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "the ventilator device complete shut down and could not be switched on again.Both batteries were fully charged".- this occurrence was noticed during patient ventilation.- there is need for medical intervention reported.Patient was ventilated by using a manual resuscitator (ambu bag).- no harm to the patient, user or third party has been reported.
 
Additional Manufacturer Narrative
It was alleged that the ventilator shut down during ventilation of a patient.The patient was manually bagged.No harm to the patient was reported.The event did not cause or contribute to a death or serious injury to a patient.A technical investigation identified multiple issues, including a defective driver board, missing protection board, outdated software, and firmware inconsistencies.These components were replaced or updated accordingly, and additional issues such as low oxygen alarms and unrecognized battery were addressed by replacing the o2 mixer assembly and battery connector.After replacing the components and completing all necessary updates, the device was released back into use.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20785952
Report Number3001421318-2024-02787
Device Sequence Number15427529
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)201116(240)161010
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown